Regularity for elliptic pairs over
Rendiconti del Seminario Matematico della Università di Padova, Tome 130 (2013), pp. 107-126
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2013__130__107_0,
author = {Raimundo, David},
title = {Regularity for elliptic pairs over $\mathbb {C}[[\hslash ]]$},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {107--126},
year = {2013},
publisher = {Seminario Matematico of the University of Padua},
volume = {130},
mrnumber = {3148633},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2013__130__107_0/}
}
TY - JOUR
AU - Raimundo, David
TI - Regularity for elliptic pairs over $\mathbb {C}[[\hslash ]]$
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 2013
SP - 107
EP - 126
VL - 130
PB - Seminario Matematico of the University of Padua
UR - http://geodesic.mathdoc.fr/item/RSMUP_2013__130__107_0/
LA - en
ID - RSMUP_2013__130__107_0
ER -
%0 Journal Article
%A Raimundo, David
%T Regularity for elliptic pairs over $\mathbb {C}[[\hslash ]]$
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2013
%P 107-126
%V 130
%I Seminario Matematico of the University of Padua
%U http://geodesic.mathdoc.fr/item/RSMUP_2013__130__107_0/
%G en
%F RSMUP_2013__130__107_0
Raimundo, David. Regularity for elliptic pairs over $\mathbb {C}[[\hslash ]]$. Rendiconti del Seminario Matematico della Università di Padova, Tome 130 (2013), pp. 107-126. http://geodesic.mathdoc.fr/item/RSMUP_2013__130__107_0/